# SDR SWAA970298

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED B-SYSTEM HYDRAULIC QUANTITY LOSS.  AIRCRAFT RETURNED TO HOU AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND AUTO-BRAKE VALVE CASE CRACKED.  REPLACED AND LEAKED CHECKED PER BOEING M/M.
